# SDR SWIA2019122747428

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Loose
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR RT ROD, AFT ATTACH BOLT LOOSE.   REMOVED AND REPLACED THE RT AFT NLG DOOR ROD END IAW AMM.  OPS TESTED GOOD IAW AMM
